Alert archive / Wisconsin / Gale Warnings in 2018
Gale Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Oct 27, 2018, 8:43 PM CDT. It took effect at Oct 28, 2018, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2018, 8:43 PM CDT (01:43 UTC)
- In effect from
- Oct 28, 2018, 1:00 PM CDT
- Expired
- Oct 28, 2018, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
452 WHUS73 KMKX 280143 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 843 PM CDT Sat Oct 27 2018 ...GUSTY WINDS BEHIND DEPARTING LOW PRESSURE SUNDAY... LMZ080-675-777-779-876-878-280945- /O.UPG.KMKX.GL.A.0010.181028T1800Z-181029T0000Z/ /O.NEW.KMKX.GL.W.0016.181028T1800Z-181029T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 843 PM CDT Sat Oct 27 2018 ...GALE WARNING IN EFFECT FROM 1 PM TO 7 PM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect from 1 PM to 7 PM CDT Sunday. The Gale Watch is no longer in effect. * WINDS: Northwest at 20 to 25 knots with gale force gusts to 35 knots expected. * WAVES: 3 to 5 ft building to 4 to 7 ft occasionally to 9 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-280945- /O.CON.KMKX.SC.Y.0083.181028T1600Z-181029T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 843 PM CDT Sat Oct 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT SUNDAY... * WINDS: North to northwest at 15 to 25 knots with gusts to 30 knots. * WAVES: 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
6 follow-up statements
771 WHUS73 KMKX 280744 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 244 AM CDT Sun Oct 28 2018 ...GUSTY WINDS BEHIND DEPARTING LOW PRESSURE TODAY... LMZ080-675-777-779-876-878-281545- /O.CON.KMKX.GL.W.0016.181028T1800Z-181029T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 244 AM CDT Sun Oct 28 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WINDS: Becoming northwest 20 to 25 knots with gale force gusts to 35 knots this afternoon. * WAVES: Waves 1 to 3 ft building to 5 to 8 ft occasionally to 10 ft by late afternoon, then subsiding to 4 to 7 ft occasionally to 9 ft overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-281545- /O.CON.KMKX.SC.Y.0083.181028T1600Z-181029T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 244 AM CDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WINDS: Becoming north to northwest 15 to 25 knots with gusts to 30 knots. * WAVES: 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
123 WHUS73 KMKX 281251 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 751 AM CDT Sun Oct 28 2018 ...GUSTY WINDS ASSOCIATED WITH LOW PRESSURE TODAY... LMZ080-675-777-779-876-878-282100- /O.CON.KMKX.GL.W.0016.181028T1800Z-181029T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 751 AM CDT Sun Oct 28 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WINDS: Becoming northwest 20 to 25 knots with gale force gusts to 35 knots this afternoon. * WAVES: Waves 1 to 3 ft building to 5 to 8 ft occasionally to 10 ft by late afternoon, then subsiding to 4 to 7 ft occasionally to 9 ft overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-282100- /O.EXT.KMKX.SC.Y.0083.181028T1300Z-181029T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 751 AM CDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... The Small Craft Advisory is now in effect until 8 PM CDT this evening. * WINDS: Onshore winds will gust to between 25 and 30 knots this morning. A short lull is likely to occur before winds become north to northwest 15 to 25 knots with gusts to 30 knots. * WAVES: 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
978 WHUS73 KMKX 281405 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 905 AM CDT Sun Oct 28 2018 ...GUSTY WINDS ASSOCIATED WITH LOW PRESSURE TODAY... LMZ080-675-777-779-876-878-282215- /O.CON.KMKX.GL.W.0016.181028T1800Z-181029T0000Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 905 AM CDT Sun Oct 28 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WINDS: Becoming west to northwest 20 to 25 knots with gale force gusts to 35 knots this afternoon into early evening. * WAVES: Waves 1 to 3 ft building to 5 to 8 ft occasionally to 10 ft by late afternoon, then subsiding to 4 to 7 ft occasionally to 9 ft overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-282215- /O.CON.KMKX.SC.Y.0083.000000T0000Z-181029T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 905 AM CDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: Northeast winds will gust to between 25 and 30 knots late this morning into the early afternoon north of North Point Lighthouse, while gust westerly winds will occur to the south. The winds will then become northerly 15 to 20 knots with gusts to 30 knots by the middle of the afternoon. A brief period of gale force gusts may occur south of Wind Point for late afternoon and early evening. * WAVES: 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
814 WHUS73 KMKX 281954 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 254 PM CDT Sun Oct 28 2018 ...GUSTY NORTHERLY WINDS AND HIGH WAVES INTO THE EVENING... LMZ080-675-777-779-876-878-290300- /O.EXT.KMKX.GL.W.0016.000000T0000Z-181029T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 254 PM CDT Sun Oct 28 2018 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... The Gale Warning is now in effect until 10 PM CDT this evening. * WINDS: Northwest up to 25 knots with gale force gusts of 35 to 40 knots this afternoon and evening. * WAVES: Waves building to 5 to 8 ft occasionally to 10 ft by late afternoon, then subsiding to 3 to 5 ft overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-290300- /O.EXT.KMKX.SC.Y.0083.000000T0000Z-181029T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 254 PM CDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... The Small Craft Advisory is now in effect until 10 PM CDT this evening. * WINDS: North to northwest 15 to 25 knots with higher gusts this afternoon into the evening. * WAVES: 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
755 WHUS73 KMKX 290158 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 858 PM CDT Sun Oct 28 2018 ...GUSTY NORTHERLY WINDS AND HIGH WAVES INTO THE EVENING... LMZ080-675-777-779-876-878-290300- /O.CON.KMKX.GL.W.0016.000000T0000Z-181029T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 858 PM CDT Sun Oct 28 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: Northwest up to 25 knots with gale force gusts of 35 knots this evening. Winds diminishing overnight. * WAVES: Waves 7 to 10 ft occasionally to 13 ft, then subsiding to 4 to 7 ft overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-290300- /O.CON.KMKX.SC.Y.0083.000000T0000Z-181029T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 858 PM CDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS: North to northwest 15 to 25 knots. Winds diminishing overnight. * WAVES: 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
141 WHUS73 KMKX 290256 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 956 PM CDT Sun Oct 28 2018 LMZ080-675-777-779-876-878-290400- /O.EXP.KMKX.GL.W.0016.000000T0000Z-181029T0300Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 956 PM CDT Sun Oct 28 2018 ...GALE WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING... The Gale Warning will expire at 10 PM CDT this evening. $$ LMZ643>646-290400- /O.EXP.KMKX.SC.Y.0083.000000T0000Z-181029T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 956 PM CDT Sun Oct 28 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... The Small Craft Advisory will expire at 10 PM CDT this evening. $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 27, 5:43 PM CDT, 3 hours earlier.
Area forecast discussion, Oct 27, 5:43 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
543 PM CDT Sat Oct 27 2018
.UPDATE...
No changes needed to the recently issued forecast. Rain will
spread across the area tonight. It will reach areas west of
Madison between midnight and 2 am and between 2-4 am east of
Madison.
&&
.AVIATION(00Z TAFS)...
Intensifying low pressure will track from western Minnesota to
southern Wisconsin tonight. Southeast winds will increase quickly
ahead of the low, then shift around to the north or northeast and
become gusty as the low pulls away Sunday morning. Additionally,
look for CIGS to lower to MVFR then IFR levels later tonight as
the low and the associated rainfall push into the region. Those
lower CIGS will linger through the day on Sunday.
&&
.PREV DISCUSSION... (Issued 331 PM CDT Sat Oct 27 2018)
SHORT TERM...
Tonight and Sunday...Forecast confidence is high:
Low pressure will approach this evening and early tonight, moving
through southern Wisconsin late tonight into Sunday morning.
There is plenty of lift and moisture with this system...and even
a little elevated instability. Precip chances were increased given
high confidence in rain tonight into Sunday. Widespread showers
with a rumble or two of thunder will move through west to east
from around midnight tonight into mid-morning Sunday. Will see
mainly scattered showers then from late morning through the
afternoon.
It will turn breezy behind the low tomorrow. Looks like the
strongest winds might pass by just to the south of the state line.
If the low goes a little farther north though, could see some wind
gusts approach advisory levels toward the WI/IL border.
Temps won't have much of a chance to rise much Sunday given cloudy
skies and rain chances through the day. Highs will likely only be
in the upper 40s most places.
Sunday night through Tuesday night...Forecast confidence medium.
Nwly wind gusts should diminish Sun evening as the pressure
gradient slackens. A few showers could linger during the evening
over ern WI due to one last vort max propagating through. A north
to south ridge of high pressure will then move across the state
Mon AM with light sly winds and warm advection beginning during
the afternoon. The stratus may dissipate but mid level clouds may
be present due to mid level warm advection. High temps should
still be able to reach lower 50s with warmer temps on Tue as the
cold front is slow to move across the area. Good chances for rain
on Tue over far se WI due to a 850-700 mb frontogenetic zone. The
models due differ on the placement and timing of the rain with
possibly widespread light rain over the srn CWA or no rain at all.
LONG TERM...Wednesday through Saturday...Forecast confidence low
to medium.
A mostly cloudy and cool period is forecast. A weak high pressure
area and dry conditions will prevail over srn WI on Wed into Thu.
Meanwhile, cyclogenesis will track newd along the frontal
boundary to the south, moving across the Ohio River Valley into
Quebec, Canada. A series of shortwave troughs from the west or
northwest will then bring chances of light rain and snow for Thu
nt-Fri and probably into the weekend.
AVIATION(21Z TAFS)...
The band of rainfall slowly moving through southern Wisconsin
will continue to diminish as it heads toward Lake Michigan this
afternoon. A few obs showing MVFR ceilings, but most places should
remain VFR into the evening.
Rain showers are then expected tonight into Sunday, winding down
late morning into the afternoon as low pressure moves through the
area. A rumble or two of thunder is not out of the question. IFR
and MVFR ceilings will move in overnight, hanging on through the
day Sunday. Breezy winds winds will develop tomorrow behind the
departing low.
MARINE...
Northwest to north winds behind departing low pressure may
briefly hit gale force in southern portions of Lake Michigan
Sunday afternoon and into the evening. Opted for a short duration
Gale Watch for now...with confidence not high in the exact track
of the low. Will be putting out a Small Craft Advisory for the
nearshore waters, with the best chance for higher gusts from Port
Washington southward. The highest waves tomorrow will be in
southeast parts of the lake.
Lighter winds and lower waves are then generally expected through
at least the first half of the upcoming week.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 11 AM to 8 PM CDT Sunday for
LMZ643>646.
Gale Watch from Sunday afternoon through Sunday evening for
LMZ675.
&&
Update...Davis
Tonight/Sunday and Aviation/Marine...Gehring
Sunday Night through Saturday...DDVHazardous weather outlook, Oct 27, 3:09 PM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 309 PM CDT Sat Oct 27 2018 WIZ046-047-051-052-056>060-062>072-282015- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 309 PM CDT Sat Oct 27 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A few rumbles of thunder will be possible late tonight as a fast moving storm system moves into the region. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Northwesterly wind gusts around 40 mph are expected Sunday afternoon near the Illinois border. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-282015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 309 PM CDT Sat Oct 27 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Small Craft Advisory is in effect from late Sunday morning into the early evening for brisk northwest winds. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-282015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 309 PM CDT Sat Oct 27 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Gale Watch is in effect Sunday afternoon and early evening for the far southern basin of Lake Michigan. Brisk northwesterly winds will develop with gale force gusts to 35 knots possible. High waves will build over the southern basin of Lake Michigan during this time. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 2:53 AM CDT | Wind Advisory | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.